# SDR USAA920081269

- Difficulty date: June 25, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 60,820 hours, 41,664 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6547962524M
- Part serial: 1258
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-5 - MAJOR REPAIR - AFT CARGO DOOR LOWER WEB FWD END IS CRACKED APPROX 4TH FASTENER AFT AND ANGLE IS CRACKED AT 3 FASTENER LOCATIONS.  REMOVED DEFECTIVE DOOR AND INSTALLED SERVICEABLE DOOR FROM STOCK IAW B737 AMM 52-31-00-4.  (S)
